Advertisement

Mathematische Annalen

, Volume 267, Issue 1, pp 107–123 | Cite as

Optimale lokale Existenzsätze für die Gleichungen von Navier-Stokes

  • Hermann Sohr
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature

  1. 1.
    Adams, R.A.: Sobolev spaces. New York, San Francisco, London: Academic Press 1975Google Scholar
  2. 2.
    Fujita, H., Morimoto, H.: On fractional powers of the Stokes operator. Proc. Japan Acad.46, 1141–1143 (1970)Google Scholar
  3. 3.
    Fujiwara, D., Morimoto, H.: AnL r-theorem of Helmholtz decomposition of vector fields. J. Fac. Sci. Tokyo24, 685–700 (1977)Google Scholar
  4. 4.
    Giga, Y.: Analyticity of the semigroup generated by the Stokes operator inL r spaces. Math. Z.178, 297–329 (1981)Google Scholar
  5. 5.
    Giga, Y.: The Stokes operator inL r spaces. Proc. Japan Acad.57, 85–89 (1981)Google Scholar
  6. 6.
    Heywood, J.G.: The Navier-Stokes equations: on the existence, regularity, and decay of solutions. Indiana Univ. Math. J.29, 639–681 (1980)Google Scholar
  7. 7.
    Heywood, J.G., Rannacher, R.: Finite element approximation of the nonstationary Navier-Stokes problem. Slam. J. Numer. Anal.19, 275–311 (1982)Google Scholar
  8. 8.
    Hopf, E.: Über die Anfangswertaufgaben für die hydrodynamischen Gleichungen. Math. Nachr.4, 213–231 (1951)Google Scholar
  9. 9.
    Kato, T., Fujita, H.: On the Navier-Stokes initial value problem. Arch. Rat. Mech. Anal.16, 269–315 (1964)Google Scholar
  10. 10.
    Kiselev, A.A., Ladyzenskaya, O.A.: On the existence and uniquenes of solutions of the nonstationary problems for flows of non-compressible fluids. Am. Math. Soc. Transl. Ser. 2,24, 79–106 (1963)Google Scholar
  11. 11.
    Krasnoselski, M.A.: Integral operators in spaces of summable functions. Leyden: Noordhoff International Publishing 1976Google Scholar
  12. 12.
    Miyakawa, T.: On the initial value problem for the Navier-Stokes equation inL p-spaces. Hiroshima Math. J.118, 9–20 (1981)Google Scholar
  13. 13.
    Necas, J.: Les méthodes directes en théorie des équations elliptique. Prague: Editeurs Academia 1967Google Scholar
  14. 14.
    Seeley, R.: Norms and domains of the complex powersA Bz Am. J. Math.93, 299–309 (1971)Google Scholar
  15. 15.
    Serrin, J.: The initial value problem for the Navier-Stokes equations. Proc. Symp. Nonlinear Problems, 69–98. Madison-Wisconsin: Univ. of Wisconsin Press 1963Google Scholar
  16. 16.
    Shinbrot, M., Kaniel, S.: The initial value problem for the Navier-Stokes equations. Arch. Rat. Anal.21, 270–285 (1966)Google Scholar
  17. 17.
    Sobolevski, P.E.: Study of Navier-Stokes equations by the method of the theory of parabolic equations in Banach spaces. Sov. Math. Dokl.5, 720–723 (1964)Google Scholar
  18. 18.
    Solonnikov, V.A.: Estimates for solutions of nonstationary Navier-Stokes equations. J. Sov. Math.8, 467–529 (1977)Google Scholar
  19. 19.
    Solonnikov, V.A.: Estimates of the solutions of nonstationary, linearized system of Navier-Stokes equations. Am. Math. Soc. Transl.75, 1–116 (1968)Google Scholar
  20. 20.
    Temam, R.: Navier-Stokes equations. Amsterdam, New York, Oxford: North-Holland 1977Google Scholar
  21. 21.
    Triebel, H.: Interpolation theory, function spaces, differential operators. Amsterdam, New York, Oxford: North-Holland 1978Google Scholar
  22. 22.
    Wahl, W. von: Regularity questions for the Navier-Stokes equations. Lecture Notes in Math.771, 538–542. Berlin, Heidelberg, New York: Springer 1980Google Scholar
  23. 23.
    Wahl, W. von: Über das Verhalten fürt→0 der Lösungen nichtlinearer parabolischer Gleichungen, insbesondere der Gleichungen von Navier-Stokes. Bonn: Sonderforschungsbereich 1983Google Scholar
  24. 24.
    Wahl, W. von: Regularitätsfragen für die instationären Navier-Stokesschen Gleichungen in höheren Dimensionen. J. Math. Soc. Japan32, 263–283 (1980)Google Scholar
  25. 25.
    Yosida, K.: Functional analysis. Grundlagen der math. Wiss.123. Berlin, Heidelberg, New York: Springer 1965Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Hermann Sohr
    • 1
  1. 1.Fachbereich Mathematik der Universität—GesamthochschulePaderbornBundesrepublik Deutschland

Personalised recommendations